# SDR SWAA2024041875728

- Difficulty date: April 17, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 40,776 hours, 25,013 cycles
- System (JASC): 2565 · Escape Slide
- Part: Isolator
- Part number: UNKNOWN
- Condition: Cracked
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR AFT SLIDE ISOLATOR IS CRACKED<[01] REMOVED & REPLACED FWD SERVICE DOOR AFT SLIDE ISOLATOR. I.A.W. SRM 51-40-02;[02] C/W INSPECTION
